I NEED HELP PLZ Im coming off of tramadol er cold turkey im into my second day and im about to go crazy i cant sleep cant eat i cant sit still i feel like im itching all the time i mean im going crazy can someone PLZ help me im begging u plz help me i dont have the money to go to the doctor and not only that i called she is not in today which ***** i called into work and i also called and i have taken the rest of the week off i need help can someone tell me what i can do ive drinking cough syrup cause someone said that would help well it does but only for about an about i just need help plz i want this feeling to go away and i would like some sleep and i take tramadol on a daily basis for my migraines i didnt have the money to go to the doctor so i can get my medicine and now im into a two day with drawal i just need help cause it wont be until next week hopeful before i can see my doctor either that or im gonna go insanse if i dont get some help
How many trams were you taking a day? tramadol is a slightly different animal than a basic narcotic....its like a souped up antidepressant in addition to a pain pill and that complicates things.....check out the Health Pages for a blog from EmilyPost on tramadol with many other members contributing.....just put her name in the search engine and read up some from other folks experience. Cold turkey isnt the way to stop tramadol...should be tapered because of the almost benzo type withdrawl. Be safe. Dont tempt a siezure or worse.
I agree with the above poster about not stopping Tramadol cold turkey however, if I understand correctly, it seems you have no choice. You mentioned your Dr isnt in today and even if she was, you have no money to go. I would say go to urgent care and see if you can talk to a dr there. Im aware that obviously there will be a co pay for that too...maybe they will wave it?
Im sorry you are going through this. Do you have anybody you can call for help? Maybe they dont know about your addiction and your ashamed but this would be the time to reach out. I dont know your situation, but I hope you have someone to reach out too.
If not, just try and stay hydrated and maybe talk some walks to work out the agitation. When I kicked, thats what I did. Just stay busy and try to concentrate on other things other than what your feeling.
ok this is unbearable if i would have known that tramadol was addictive i would have never let my doctor give it to me i have never felt nor have i ever gone thru what i am going thru now i honestly am going to loose my mind this can not be good for a person and to the people who said dont do it cold turkey well i have no choice and the comment about urgent care thats where my doctor is at but i appreciate all the comments that i have been given i just have to try and do the best i can does anybody know how long this is gonna last once again thank u very much here goes another nite of withdrawal i just dont know if i can do it
Can you get some imodium, it helps with some of the wds. Also take HOT baths with epson salt. Nyquil, Benadryl or robitussin to help you sleep a little. I know you don't feel like it right now but walking helps with the rls. But I think Imodium is a must... Have you looked at the thomas recipe? It will help a lot with wds.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.